Metrics

From
Application of Differentiation Term by Term Theorem on the Partial Differential Problems by Chii-Huei Yu International Journal of Partial Differential Equations and Applications. 2014, 2(1), 7-12 doi:10.12691/ijpdea-2-1-2
Views
15724
Html 15087
Abstract 637
17 January 2014 (publication date) through 26 April 2024 *
20.92 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 7464
PDF3290
Epub1493
XML1833
PPT0
Figures436
Tables412
Export: 3874
RIS1202
BibTex1378
Endnote1294
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com